MAUDE Adverse Event Report: ECOLAB/MICROTEK MEDICAL INC. INTUITIVE SURGICAL; INSTRUMENT ARM DRAPE

ECOLAB/MICROTEK MEDICAL INC. INTUITIVE SURGICAL; INSTRUMENT ARM DRAPE
Lot Number D192737A
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a tear in the equipment drape beside the cannula seal.No patient infection, injury, or complications were reported.

Brand Name
INTUITIVE SURGICAL
Common Device Name
INSTRUMENT ARM DRAPE
Manufacturer (Section D)
ECOLAB/MICROTEK MEDICAL INC.
1 ecolab pl
st. paul MN 55102
Manufacturer (Section G)
MICROTEK DOMINICANA, S.A.
las americas free zone park
autopista las americas
santo domingo, santo domingo 11606
DR   11606
Manufacturer Contact
emily scott
1 ecolab pl
st. paul, MN 55102
MDR Report Key14075797
Report Number3012811961-2022-00003
Device Sequence Number6020147
Product Code PUI
UDI-Device Identifier50748426117265
UDI-Public50748426117265
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2024
Device Lot NumberD192737A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2022
Initial Report FDA Received Date04/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown